# SDR AALA20160801009

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 53,262 hours, 26,017 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE NR 1 ENGINE OIL TEMPERATURE REACHED 184 DEGREEES. IAW THE APPLICABLE CHECKLIST. NR 1 ENGINE WAS SHUT DOWN.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE FOUND A WIRE PULLED FROM THE P1-812 CONNECTOR FOR THE OIL TEMPERATURE SENSOR.  REPAIRED CONNECTOR IAW WDM 79-33-01.  ACCOMPLISHED ENGINE RUN. SYSTEM CHECKED NORMAL.
